# SDR IPXA2017051917300

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 13,807 hours, 8,458 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION,  ECAM FOR LANDING GEAR RETRACT INOPERATIVE ILLUMINATED. ALL INDICATIONS GREEN.   R & R THE PROXIMITY DETECTOR UNIT IAW AMM 32-31-71-0401, AND LANDING GEAR NORMAL CONTROL SWITCH UNIT 2GA IAW AMM 32-31-11-0401.  ACCOMPLISHED LANDING EXTENSION AND RETRACTION AND INDICATION TEST MM 32-61-00-0501 GEAR SWING NORMAL ALL TESTS GOOD.
